# SDR DALA2022072905241

- Difficulty date: July 27, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 73,483 hours, 28,338 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Loose
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 2L DOOR DIFFICULT TO OPEN/CLOSE. CORRECTIVE ACTION: FOUND L2 DOOR GUIDEARM SERRATED PLATE LOOSE. RESECURED BOLTS, VERIFIED GUIDE ARM PRELOAD REF B757 AMM 52-11. DOOR CLOSES PROPERLY. (8907805)
